RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 195, Number 2  


Functional integrals for the Bogoliubov Gaussian measure: Exact asymptotic forms
V. R. Fatalov
171
Absence of global solutions of a mixed problem for a Schrödinger-type nonlinear evolution equation
Sh. M. Nasibov
190
Generalized lattice Heisenberg magnet model and its quasideterminant soliton solutions
H. Wajahat A. Riaz, M. Hassan
197
Asymptotic analysis of multilump solutions of the Kadomtsev–Petviashvili-I equation
Jen-Hsu Chang
209
Absence of gaps in a lower part of the spectrum of a Laplacian with frequent alternation of boundary conditions in a strip
D.I. Borisov
225
Quasiaverages and degenerate quantum equilibriums of magnetic systems with $SU(3)$ symmetry of the exchange interaction
N. N. Bogolyubov (Jr.), A. V. Glushchenko, M. Yu. Kovalevsky
240
Spectral gap of the antiferromagnetic Lipkin–Meshkov–Glick model
R. Unanyan
256
Congruence convergence in pp-wave space–time
M. Fathi, M. Mohseni
269
Four-dimensional covariance of Feynman diagrams in Einstein gravity
I. Y. Park
288
Dynamical symmetry breaking in geometrodynamics
A. Garat
313
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018